Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bulinski, Andrey Vadimovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 15
Presentations: 9

Number of views:
This page:2899
Abstract pages:3041
Full texts:1121
References:309
Associate professor
Candidate of physico-mathematical sciences (1991)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 24.08.1944
E-mail:
Keywords: operator algebras, dynamical semigroups, quantum channels.
UDC: 519.214.4, 519.214.5, 519.214.6, 519.219, 519.21, 519.2
MSC: 60F05, 60F15, 60F17, 60E15, 60G17, 60G60

Subject:

Functional analysis. Mathematical physics. Quantum probability.

Biography

Graduated with honours from the Faculty of Mechanics and Mathematics of the Moscow State University (Dept. of Probability Theory) in 1974. The post-graduate student of the same Faculty in 1974–1977 (the scientific adviser Professor A. N. Kolmogorov). The Candidate thesis (Ph.D) in 1977. The Doctor Sci. thesis (Habilitation) in 1990. The number of published works exceeds 100.
Since 1995 a member of the Council for Habilitations in Mathematics at MSU. Since 1996 a member of editorial board of the "Fundamental and Applied Mathematics" journal. In 1998 awarded the State scolarship for outstanding scientists. Since 1999 the deputy chairman of the Mathematics Section at the Moscow Scientists House. In 1999 elected to the Board of the Moscow Mathematical Society. In 2000 obtained the Soros Professor diploma "in recognician and appreciation of the contributions to world science and science education". In 2001 elected to the Board of the Club of Scientists of MSU. In 2002 nominated for election to the European Committee of the Bernoulli Society.

   
Main publications:
  1. A.V. Bulinskii, “Nekotorye asimptoticheskie svoistva W*-dinamicheskikh sistem”, Funkts. analiz i ego prilozheniya, 29:2 (1995), 64–67  mathnet  mathscinet  zmath
  2. A.V. Bulinskii, “Algebraicheskie K-sistemy i polupotoki sdvigov Pauersa”, UMN, 51:2 (1996), 145–146  mathnet  mathscinet  zmath
  3. G.G. Amosov, A.V. Bulinskii, M.E. Shirokov, “Regulyarnye polugruppy endomorfizmov faktorov Neimana”, Matem. zametki, 70:5 (2001), 643–659  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person11791
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:bulinski.alexander-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/190830
https://elibrary.ru/author_items.asp?authorid=179806

Publications in Math-Net.Ru
2020
1. M. E. Shirokov, A. V. Bulinski, “On quantum channels and operations preserving finiteness of the von Neumann entropy”, Lobachevskii J. Math., 41:12 (2020),  2383–2396  mathnet  mathscinet  isi  elib  scopus
2017
2. M. E. Shirokov, A. V. Bulinski, “Lower estimates for distances from a given quantum channel to certain classes of quantum channels”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 138 (2017),  125–131  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 241:2 (2019), 237–244  scopus
2001
3. G. G. Amosov, A. V. Bulinski, M. E. Shirokov, “Regular Semigroups of Endomorphisms of von Neumann Factors”, Mat. Zametki, 70:5 (2001),  643–659  mathnet  mathscinet  zmath  elib; Math. Notes, 70:5 (2001), 583–598  isi
1997
4. G. G. Amosov, A. V. Bulinski, “The Powers–Arveson index for quasifree dynamical semigroups”, Mat. Zametki, 62:6 (1997),  933–936  mathnet  mathscinet  zmath; Math. Notes, 62:6 (1997), 781–784  isi
1996
5. A. V. Bulinski, “Algebraic $K$-systems and semiflows of Powers shifts”, Uspekhi Mat. Nauk, 51:2(308) (1996),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 321–323  isi  scopus
1995
6. A. V. Bulinski, “Some Asymptotic Properties of $W^*$-Dynamical Systems”, Funktsional. Anal. i Prilozhen., 29:2 (1995),  64–67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:2 (1995), 123–126  isi
7. A. V. Bulinski, M. A. Lifshits, “The best rate of convergence in the Strassen law for random broken lines”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 5,  37–42  mathnet  mathscinet  zmath
1994
8. A. V. Bulinski, M. A. Lifshits, “The rate of convergence in the functional law of the iterated logarithm under nonstandard normalizations”, Dokl. Akad. Nauk, 335:3 (1994),  279–280  mathnet  mathscinet  zmath; Dokl. Math., 49:2 (1994), 294–297
1988
9. A. V. Bulinski, “Various mixing conditions and the asymptotic normality of random fields”, Dokl. Akad. Nauk SSSR, 299:4 (1988),  785–789  mathnet  mathscinet  zmath; Dokl. Math., 37:2 (1988), 443–448
1985
10. A. V. Bulinski, “Asymptotic normality of mixing random fields”, Dokl. Akad. Nauk SSSR, 284:5 (1985),  1044–1048  mathnet  mathscinet  zmath
1974
11. A. V. Bulinsky, “On the continuity condition for a group of internal symmetries”, TMF, 19:3 (1974),  300–304  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 19:3 (1974), 528–531
1973
12. A. V. Bulinsky, “Sufficient conditions of covariance of represen'tations of $C^*$-algebras. II”, TMF, 17:2 (1973),  165–168  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 17:2 (1973), 1064–1066
13. A. V. Bulinsky, “Sufficient conditions of covariance of representations of $C^*$-algebras. I”, TMF, 17:1 (1973),  19–23  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 17:1 (1973), 956–959
1972
14. A. V. Bulinsky, “Note on automorphous representations of locally compact groups”, TMF, 13:1 (1972),  62–66  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 13:1 (1972), 980–983
15. A. V. Bulinski, “On a result of Kadison and Ringrose”, TMF, 12:2 (1972),  197–203  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 12:2 (1972), 755–760
1971
16. A. V. Bulinski, “On the classes of $C^*$ algebras that satisfy the Haag–Kastler axioms”, TMF, 8:3 (1971),  328–334  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 8:3 (1971), 865–869

2018
17. G. G. Amosov, Al. V. Bulinski, An. V. Bulinski, V. M. Buchstaber, I. A. Ibragimov, V. P. Maslov, A. Ya. Helemskii, A. M. Chebotarev, M. E. Shirokov, A. N. Shiryaev, “Alexander Semenovich Holevo (on his 75th birthday)”, Uspekhi Mat. Nauk, 73:6(444) (2018),  199–203  mathnet  mathscinet  elib; Russian Math. Surveys, 73:6 (2018), 1131–1136  isi

Presentations in Math-Net.Ru
1. On Markov and Non-Markov Dynamics of Open Quantum Systems
An. V. Bulinski
International conference "Quantum information, statistics, probability" with a special session dedicated to A. S. Holevo's 75-th birthday
September 14, 2018 10:00   
2. О $Е_0$-полугруппах в алгебрах фон Неймана
A. V. Bulinski, G. G. Amosov
Seminar on Quantum Probability, Statistics, Information
November 20, 2017 16:30
3. Квантовый дискорд и характеризация каналов, разрушающих сцепленность
A. V. Bulinski
Seminar on Quantum Probability, Statistics, Information
December 9, 2013 16:30
4. Квантовые каналы, разрушающие корреляции
A. V. Bulinski
Seminar on Quantum Probability, Statistics, Information
December 17, 2012 16:00
5. Характеризация сцепленности и свойства положительных отображений (продолжение)
A. V. Bulinski
Seminar on Quantum Probability, Statistics, Information
December 13, 2010 16:00
6. Характеризация сцепленности и свойства положительных отображений
A. V. Bulinski
Seminar on Quantum Probability, Statistics, Information
November 15, 2010 16:00
7. О полугрупповой структуре квантовых каналов связи (продолжение)
A. V. Bulinski
Seminar on Quantum Probability, Statistics, Information
February 15, 2010 15:30
8. О полугрупповой структуре квантовых каналов связи
A. V. Bulinski
Seminar on Quantum Probability, Statistics, Information
February 8, 2010 15:30
9. Динамические полугруппы на алгебрах фон Неймана и квантовые каналы, разрушающие или сохраняющие сцепленность
A. V. Bulinski
Seminar on Quantum Probability, Statistics, Information
April 6, 2009 14:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022